Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: deplin with b-6 supplementation?

Posted by rjlockhart37 on December 27, 2017, at 1:53:48

In reply to deplin with b-6 supplementation?, posted by porkpiehat on December 26, 2017, at 22:41:46

i was put on deplin for a while, it's a brain supplement, it makes lamotragine make less side effects, you could try it, i stopped taking it .... it's a designer b-vitamin .... it does help with neurotransmitter synthesis and levels, i stopped taking it because it thought it was wishy washy effect, but it does help with low neurotransmitter and energy levels

with b-6 would cause more irritability, so watch out

everything can change like that, and all these years go by so fast, but nothing lasts forever




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:rjlockhart37 thread:1096453